# SDR SWAA2022040651215

- Difficulty date: December 10, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION **STA 344; BL0 TO LBL 3 AT FLOOR BEAM / REMOVED CORROSION AT CABIN FLOOR BEAM STA 344; BL0 TO LBL 3. MEASURES: ORIGINAL MATERIAL .180'; MINIMUM MATERIAL NOTED 0.145'; MATERIAL LOST 0.035'. FOUND OUT OF LIMITS AS PER REF. B737-700 SRM 53-10-51-1A-1. REPARIED FLOOR BEAM AS PER BEAM AS PER REF. B737-700 SRM 53-10--51-2R8 AND DWG 141A5505
